# SDR ZZDA2009212

- Difficulty date: August 20, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT STA 228 TO 237, LOCATED ON PREVIOUS REPAIR OF FUSELAGE SKIN.  ACCOMPLISH FUSELAGE SKIN REPAIR STA 229 TO 244.  REF B717 SRM 53-00-01 FIG 201 SHEET 4.
